# SDR SWIA201126285

- Difficulty date: April 21, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 27,800 hours, 39,950 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER STRINGER FORWARD SIDE OF DRYBAY IS CRACKED.  (C-CHECK)  REPAIRED INBOARD SECTION OF LEFT NR 10 WING STRINGER BETWEEN RIBS 5 & 6 PER SRM.
